# SDR 95ZZZM465

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152GL
- Make and model: Beech 1900C
- Aircraft serial: UC152
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 12991003279
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 5,498 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPW - DURING ROUTINE VISUAL INSPECTION OF AREA 'A' IAW AD95-02-18, THE RT ENGINE TRUSS WAS FOUND CRACKED.  THE TRUSS WAS REMOVED AND REPLACED WITH A SERVICEABLE TRUSS.  (M)
